# SDR AU970743

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6853337
- Condition: Fod
- Location: Engine Comp
- Component: Allsn
- Stage of operation: CL
- Nature of condition: E, R, C
- Precautionary procedure: K

## Discrepancy

(AUS) COMPRESSOR DAMAGED BY FOD
